On compatible mappings of type $(I)$ and $(II)$ in intuitionistic fuzzy metric spaces
Commun. Korean Math. Soc. 2008 Vol. 23, No. 3, 427-446
Printed September 1, 2008
Cihangir Alaca, Ishak Altun, and Duran Turkoglu
Sinop University, Kirikkale University, Gazi University
Abstract : In this paper, we give some new definitions of compatible mappings in intuitionistic fuzzy metric spaces and we prove a common fixed point theorem for four mappings under the condition of compatible mappings of type $(I)$ and of type $(II)$ in complete intuitionistic fuzzy metric spaces.
Keywords : intuitionistic fuzzy metric space, common fixed point, compatible mappings and compatible mappings of types $(\alpha )$, $(\beta )$, $(I)$ and $(II)$
MSC numbers : 54H25, 54A40, 47H10
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd